# SDR ASAA2023103045917

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 27,980 hours, 8,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Malfunctioned
- Location: Main Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING ABOVE ROW 25DEF AND 29DEF FLICKERED ON/OFF DURING FLIGHT. GROUNDED - YES. COULD NOT VERIFY FLICKERING. ALL INTERIOR EMERGENCY LTS STAY ON WHEN SELECTED ON FOR 15+MINS. NOTICED TEST SW ON M2627 EMERGENCY LIGHT BATTERY PACK FOR 25DEF AND 29DEF, SW IS BROKEN, SOME OF WHICH IS EMBEDDED IN UNIT. REMOVED AND REPLACED CHARGER M2627 IAW AMM 33-51-06-960-806. RE-INSTALLED ORIGIANL BATTERY. PASSES INSTALL TEST. NO OTHER DEFECTS NOTED.
